# SDR A6WA200940635

- Difficulty date: September 23, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 17,064 hours, 15,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501219
- Condition: Cracked
- Location: Bs621
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERCOSTAL FOUND CRACKED BEHIND AFT PRESSURE BULKHEAD AT WL 100.5, LBL 48, FS 621.  CRACK LENGTH .500"  INTERCOSTAL REPLACED IAW SRM 51-42-06 AND SRM 51-42-21.  (K)
